You might be asking your self , Is HGH safe? To answer this question we start by exposing real HGH facts. Human GH is produced naturally in the body by the pituitary gland-a pea size organ at the base of the brain. It is commonly said that the Human Growth Hormone is the “Master Hormone”, as this regulates throughout our lives the aging process. In the childhood stage is when the pituitary gland secretes the most GH. The HGH is needed to fuel growth in order to maintain organs , and tissues by cellular generation. However as we age the pituitary gland reduces the secretion of Growth Hormone. For example, a 20 year old may secrete 4-5 times more HGH than a 60 year old.
The FDA has approved the use of synthetic Human Growth Hormone, which only comes in an injectable form. HGH is available by prescription . It’s approved to treat adults and children with a Growth Hormone deficiency. In adults who have shown a Growth Hormone deficiency , injectable HGH has shown that it can :
Human Growth Hormone replacement therapy has been used for several years now, this as an attempt to reverse the aging signs. When scientists first synthesized the HGH , they claimed to have found the fountain of youth due to the amazing results in their test subjects. Subjects showed a positive change in muscle mass, weight loss, bone density, skin elasticity, and an increment in sexual desire. The initial clinical studies have proven many benefits of injectable HGH safe therapy.
Just with like any other drug , synthetic Human Growth Hormone is not the exception. There is possible side effects that may arise from injectable HGH use. Some of the most common side effects can include joint pain, insulin resistance , inflammation, and carpel tunnel syndrome. People that abuse or overdose HGH are more susceptible to the side effects . If they have been in HGH therapy for a long period of time abusing the dosage, in time the pituitary gland will get overstimulated and the body will experience the side effects. Most people wrongly think that by increasing the dosage they will experience faster results. This is a very wrong assumption that could bring serious consequences.
People who have reported experienced HGH side effects had the symptoms dissapear after discontinuing the HGH injections. If after discontinuation of HGH injections the side effects persist it is important to consult with a Doctor.